MAUDE Adverse Event Report: O&M HALYARD, INC HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL; PROTECTIVE APPAREL

O&M HALYARD, INC HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL; PROTECTIVE APPAREL
Model Number 69572
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard hi guard ultra full coverage boot universal.The complaint component halyard hi guard ultra full coverage boot, universal, part number 69572 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on april 16, 2026.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The traction black strip on the bottom of the boot cover was reported to peel off while staff were in the patient¿s room performing routine nursing care.As a result, the boot covers were perceived as slippery, slowing staff movement, particularly in high-level infectious disease settings due to concerns about potential slips or falls.

Brand Name
HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, cn
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24960936
Report Number3014421917-2026-00007
Device Sequence Number17391390
Product Code FXP
UDI-Device Identifier20680651695721
UDI-Public20680651695721
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69572
Device Catalogue Number69572
Device Lot NumberHX23214767
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown